# SDR DXTA2022082268500

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 5,607 hours, 3,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: SWP50001
- Part serial: 277000082
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: LIFT BUTTON ON THE INTERIOR DOOR PANEL FOR THE MAIN ENTRY DOOR ONLY WORKS INTERMITTENTLY // SIGNOFF// REMOVED ANDREPLACED DOOR LIFT PANEL IAW CE-680A IMM 25-20-36-01 OPS CHECK GOOD
